Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|elephant - Fri Jan 07, 2005 9:06 am|
hey, i have a few querys about drug testing and really hope someone could help me and give any answers to my questions.
if you have a drug test for cocaine, opiates and other recreational illegal drugs not sure what they would be but hopefully u get what i mean, could other drugs that you take (even if they are not the drugs being tested for) make the test seem positive?
what drugs would u normally be tested for on a drugs screen?
if you take an immunosuppressant such as imuran, could the drugs test show a positive test for some of the recreational drugs even if none of them have been taken?
thankyou very much, i'd really appreciate if someone can help me out.
|Shana Johnson, CNA - Mon Oct 10, 2005 7:32 am|
If you have a blood test for drugs, the test will show what drugs and how much of them you have in your body. The test will look for all drugs, illegal and prescription. For example, If you take a tylonal, that will show up in the test, and it shows up as acetomenophin.
|tucansam10 - Wed Jun 23, 2010 2:28 pm|
Does anyone happen to know anything about coming down on ecstasy? For like the past 3 days I've felt paraniod. Especially when I'm by myself. I know you're supposed to be tired and have like no joyful emotions and I've had those too. But it's my paranoia that's worrying. I've also had small hallucinations out of the corner of my eyes when Im alone in the dark. Thankfully, all of this is beginning to stop now but I was wondering what a typical crash off of ecstasy would be. Thanks
|Faye Lang, RN, MSW - Thu Jul 29, 2010 9:46 pm|
There is considerable information about coming down on ecstasy. The effects of the "high" don't appear worth the risk. The "high" is described as a "rush" feeling, followed by a sense of calm and well being, often with heightened perception of color and sound, a feeling of energy, and may include hallucinogenic effects.
The side effects, or coming down, include any of the following in any combination: confusion, depression, sleep disturbances, sleep apnea, anxiety, paranoia, muscle tension, teeth clenching, nausea, blurred vision, faintness, chills or sweating, elevated body temperature, rapid eye movements, memory impairment, increased heart rate, elevated blood pressure, tremors, hallucinations, and muscle cramps. In repeat users, the development of an acne-type rash may signal a risk of liver damage. With any use, there is damage to neurons in the brain related to using serotonin and dopamine. Repeated use has resulted in Parkinsonism.
The symptoms you have experienced indicate that you are at risk of further damage with continued use of ecstasy - or a long-term "crash". Your symptoms are very troubling, and I encourage you to see your doctor, and implore you to reconsider if you are tempted to again use ecstasy.
Good luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.